# SDR SIMA982311

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800124602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-8 INSPECTION, FOUND THE LEFT AFT INBOARD AND OUTBOARD, AND THE RIGHT MIDDLE INBOARD AND OUTBOARD SEAT TRACKS CORRODED.  REMOVED AND REPLACD BOTH LEFT AFT SEAT TRACKS.  REPAIRED BOTH RIGHT MIDDLE SEAT TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
